Wednesday, 7 September 2011

Constipation refers to the infrequent or hard stool, or difficulty in passing stool. For decreasing the problem of constipation people normally take medicine. Sometimes,Lipitor is also used by the people for getting relief from constipation but instead of getting relief people has to suffer a lot from constipation. Mostly people who consume Lipitor, constipation are one of the problems which occur with lots of pain during the passage of a bowel movement.

Diet also plays an important role in constipation, if your diet is different from the regular diet it may cause constipation to you, if you take junk food mostly it also can be the reason of constipation in you. On consuming Lipitor, constipation, bad gas, abdominal pain, and bloating occurred in stomach which can lead to serious problem. If you find any serious problem regarding constipation stop taking Lipitor for few weeks, it will give you more relief.

There are so many other side effects of Lipitor, and constipation is one of them, given the fact that medicine works on people in different ways. Lipitor has been found to be a cause of constipation and there is considerable ongoing investigation into Lipitor and constipation which indicates a relationship between statin drugs and obtaining a full erection. Lipitor is commonly used for lowering the cholesterol. As we all know that there is connection between Lipitor and constipation which is not positive and people have to face serious problem and effects for which you may not have been prepared for in advance.

If you are concerned about you are having consumed Lipitor and constipation occurs in you than you must concern your healthcare provider or doctor about this matter when you feel that there is some serious problem arise in you. Early investigation will surely be of health to both to the doctor as well as to the patient.